Results 21 to 30 of about 553 (38)
Homogeneous Cotton solitons [PDF]
Left-invariant Cotton solitons on homogeneous manifolds are determined. Moreover, algebraic Cotton solitons are studied providing examples of non-invariant Cotton solitons, both in the Riemannian and Lorentzian homogeneous settings.
arxiv +1 more source
Pseudoriemannian Nilpotent Lie Groups [PDF]
This is a survey article with a limited list of references (as required by the publisher) which appears in the Encyclopedia of Mathematical Physics, eds. J.-P. Francoise, G.L. Naber and Tsou S.T. Oxford: Elsevier, 2006. vol.4, pp.94--104.
arxiv
On the existence of a proper conformal maximal disk in L^3 [PDF]
In this paper we construct an example of a properly immersed maximal surface in the Lorentz-Minkowski space L^3 with the conformal type of a disk.
arxiv
On the DDVV Conjecture and the Comass in Calibrated Geometry (I) [PDF]
In this paper, we proved a special case of the DDVV Conjecture.
arxiv
A cubic identity for the Infeld-van der Waerden field and its application [PDF]
A cubic identity for the Infeld-van der Waerden field is found and its application to verifying an explicit formula for the spinor components of the metric connection is demonstrated.
arxiv
A note on Kosmann-Lie derivatives of Weyl spinors [PDF]
Kosmann-Lie derivatives in the bundle of Weyl spinors are considered. It is shown that the basic spin-tensorial fields of this bundle are constants with respect to these derivatives.
arxiv
On operator fields in the bundle of Dirac spinors [PDF]
Operator fields in the bundle of Dirac spinors and their conversion to spatial fields are considered. Some commutator equations are studied with the use of the conversion technique.
arxiv
Lifts of Almost r-Contact and r-Paracontact Structures [PDF]
In this study, taking into considering lifting theory, we shall obtain both almost complex and paracomplex structures on the tangent bun- dle, based on almost Lorentzian r-contact and r-paracontact manifold.
arxiv
Compact Osserman manifolds with neutral metric [PDF]
It is shown that if a compact four-dimensional manifold with metric of neutral signature is Jordan-Osserman, then it is either of constant sectional curvature or Ricci flat.
arxiv
Dégénerescence Locale des Transformations Conformes pseudo-Riemanniennes [PDF]
We study the set of conformal immersions between two pseudo-Riemannian manifolds of same dimension. We characterize the closure of this set inside the space of continuous maps, and give some geometric consequences when this closure is nonempty.
arxiv